# SDR MASA98176

- Difficulty date: September 11, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N446YV
- Make and model: Dhav DHC8202
- Aircraft serial: 446
- System (JASC): 6123 · Propeller Feathering/Reversing
- Part: Autofeather
- Condition: Malfunctioned
- Location: Propeller
- Stage of operation: TO
- Nature of condition: O
- Precautionary procedure: C, D

## Discrepancy

FLT 5338 - PSP-PHX - AUTOFEATHER WOULD NOT ARM ON TAKEOFF.  AIRCRAFT WAS RETURNED TO GATE.  MAINTENANCE TROUBLESHOT AND THE SYSTEM OPERATED NORMALLY.   NO DISCREPANCIES WERE FOUND.  AIRCRAFT WAS RETURNED TO SERVICE.  (M)
